Working together to serve you better

ALAXAN FR




Dosage form : Hard Gelatin Capsule
Composition : Ibuprofen 200 mg, Paracetamol 325 mg
Indication : For the relief of mild to moderately severe body pain and inflammation
Remark : Export to The Philippines, Myanmar, Cambodia






Report
An Affiliate of:
 
 
Products That We Manufacture
Copyright © 2014 - 2017 PT Medifarma Laboratories. All Rights Reserved